| Model Number |
3346 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
06/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient experienced discomfort at the extension site.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein the entire system was explanted and replaced to address the issue.